# SDR CA151111007

- Difficulty date: July 24, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Antenna
- Part number: 11032801
- Condition: Malfunctioned
- Location: Elt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IN FLIGHT THE CREW HEARD A FLUTTERING NOISE ABOVE THE ACPC, THERE WAS A LOUD SOUND AND VIBRATION.  UPON LANDING, CREW DISCOVERED ABOUT .2500 PART OF THE ELT ANTENNA IS MISSING.  ELT ANTENNA REPLACED AND THE DAMAGED ANTENNA HAS BEEN SHIPPED TO THE VENDOR FOR INVESTIGATION.
